# SDR SIMA200728105

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 18,962 hours, 18,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68824
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 13 DOES NOT WORK, THEY COME ON INITIALLY THEN GO DARK.  REMOVED AND REPLACED EMERGENCY BATTERY IAW 33-50-04-000-801-A AND 33-50-04-400-801-A.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
